# SDR CA030527006

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 3,920 hours
- Engine: Pwa R280079
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spark Plug
- Condition: Loose
- Location: Cylinder Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A TEST FLIGHT AFTER AN ENGINE CHANGE THE LT ENGINE BEGAN TO RUN ROUGH AT CRUISE POWER SETTINGS. AS A PRECAUTION, THE ENGINE WAS SHUT DOWN AND SECURED. AIRCRAFT LANDED WITHOUT INCIDENT.  INVESTIGATION FOUND ONE SPARK PLUG BECAME LOOSE AND BACKED OUT OF CYLINDER HEAD. ALL OTHER SPARK PLUGS FOUND TO BE SECURE. MAINTENANCE CREW BRIEFED.
